The Full Periodicity Kernel for a Class of Graph Maps

Translated title of the contribution: The Full Periodicity Kernel for a Class of Graph Maps

Ll Alsedà, J. Paraños, J.A. Rodríguez

Research output: Contribution to journalArticleResearch

Translated title of the contributionThe Full Periodicity Kernel for a Class of Graph Maps
Original languageMultiple languages
Pages (from-to)313-320
JournalActa Mathematica Universitatis Comenianae
Volume66
Issue number2
Publication statusPublished - 1 Jun 1997

Cite this